# SDR YENA201706010443

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 12,403 hours, 3,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 76593
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,411 hours, 3,918 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 12WL FAILED A FUNCTIONAL CHECK.  R & R THE BATTERY PACK IAW AMM 33-51-38-000-002-A. OPS CHECKED GOOD IAW 33-51-00-710-004-A.
